# SDR QXEA0101057

- Difficulty date: June 17, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 34,594 hours, 42,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Component: Power Supply, Grimes
- Component part number: 6008905
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAT - CREW FOUND ALL EVACUATION LIGHTS INOPERATIVE. REMOVED AND REPLACED ALL NINE POWER SUPPLIES. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
